# SDR ARWA20030201

- Difficulty date: February 2, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 83,796 hours, 27,336 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883025
- Part serial: 7112829
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 RADIO MAGNETIC INDICATOR (RMI) HAS "OFF" FLAG AND CAPTAIN'S HORIZONTAL SITUATION INDICATOR (HSI) HAS "OFF" FLAG.  FLAGS COME IN VIEW INTERMITTENTLY "CONTINOUSLY" AND IN TURNS.  NO HEADING MOVEMENT WITH "OFF" FLAGS IN VIEW. REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO (DG) IAW MM 34-21-1.  OPERATIONS CHECK NORMAL IAW MM 34-21-0.
